MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0276
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to suspected vegetation on leads.The physician intends to remove the system and install a dual-chamber pacemaker to address atrial fibrillation, with plans to set ventricular backup pacing at 40 beats per minute.Additionally, the option of programming the ra lead-off is being considered.The patient was treated with intravenous antibiotics.There were no additional adverse patient effects reported.Tis rv lead remains in service.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19575566
Report Number2124215-2024-37762
Device Sequence Number12884919
Product Code NVY
UDI-Device Identifier00802526531231
UDI-Public00802526531231
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/17/2015
Device Model Number0276
Device Catalogue Number0276
Device Lot Number101823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/20/2024
Date Device Manufactured06/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale